Topological methods in the theory of functions of a complex variable:
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Buch |
Sprache: | English |
Veröffentlicht: |
Princeton
Princeton Univ. Press
1947
|
Schriftenreihe: | Annals of mathematics studies
15 |
Schlagworte: | |
Beschreibung: | II, 145 S. |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV002974559 | ||
003 | DE-604 | ||
005 | 20190621 | ||
007 | t | ||
008 | 900725s1947 |||| 00||| eng d | ||
035 | |a (OCoLC)1215905 | ||
035 | |a (DE-599)BVBBV002974559 | ||
040 | |a DE-604 |b ger |e rakddb | ||
041 | 0 | |a eng | |
049 | |a DE-384 |a DE-634 |a DE-83 |a DE-11 | ||
050 | 0 | |a QA331 | |
082 | 0 | |a 517.5 | |
084 | |a SI 830 |0 (DE-625)143195: |2 rvk | ||
084 | |a SK 660 |0 (DE-625)143251: |2 rvk | ||
100 | 1 | |a Morse, Marston |d 1892-1977 |e Verfasser |0 (DE-588)120178451 |4 aut | |
245 | 1 | 0 | |a Topological methods in the theory of functions of a complex variable |c by Marston Morse |
264 | 1 | |a Princeton |b Princeton Univ. Press |c 1947 | |
300 | |a II, 145 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Annals of mathematics studies |v 15 | |
650 | 4 | |a Functions of complex variables | |
650 | 4 | |a Topology | |
650 | 0 | 7 | |a Topologie |0 (DE-588)4060425-1 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Funktionentheorie |0 (DE-588)4018935-1 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Funktionentheorie |0 (DE-588)4018935-1 |D s |
689 | 0 | 1 | |a Topologie |0 (DE-588)4060425-1 |D s |
689 | 0 | |5 DE-604 | |
776 | 0 | 8 | |i Erscheint auch als |n Druck-Ausgabe |z 978-1-4008-8234-2 |
830 | 0 | |a Annals of mathematics studies |v 15 |w (DE-604)BV000000991 |9 15 | |
940 | 1 | |q TUB-nveb | |
999 | |a oai:aleph.bib-bvb.de:BVB01-001862399 |
Datensatz im Suchindex
_version_ | 1804117265448173568 |
---|---|
any_adam_object | |
author | Morse, Marston 1892-1977 |
author_GND | (DE-588)120178451 |
author_facet | Morse, Marston 1892-1977 |
author_role | aut |
author_sort | Morse, Marston 1892-1977 |
author_variant | m m mm |
building | Verbundindex |
bvnumber | BV002974559 |
callnumber-first | Q - Science |
callnumber-label | QA331 |
callnumber-raw | QA331 |
callnumber-search | QA331 |
callnumber-sort | QA 3331 |
callnumber-subject | QA - Mathematics |
classification_rvk | SI 830 SK 660 |
ctrlnum | (OCoLC)1215905 (DE-599)BVBBV002974559 |
dewey-full | 517.5 |
dewey-hundreds | 500 - Natural sciences and mathematics |
dewey-ones | 517 - [Unassigned] |
dewey-raw | 517.5 |
dewey-search | 517.5 |
dewey-sort | 3517.5 |
dewey-tens | 510 - Mathematics |
discipline | Mathematik |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01422nam a2200421 cb4500</leader><controlfield tag="001">BV002974559</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">20190621 </controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">900725s1947 |||| 00||| eng d</controlfield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)1215905</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV002974559</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakddb</subfield></datafield><datafield tag="041" ind1="0" ind2=" "><subfield code="a">eng</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-384</subfield><subfield code="a">DE-634</subfield><subfield code="a">DE-83</subfield><subfield code="a">DE-11</subfield></datafield><datafield tag="050" ind1=" " ind2="0"><subfield code="a">QA331</subfield></datafield><datafield tag="082" ind1="0" ind2=" "><subfield code="a">517.5</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">SI 830</subfield><subfield code="0">(DE-625)143195:</subfield><subfield code="2">rvk</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">SK 660</subfield><subfield code="0">(DE-625)143251:</subfield><subfield code="2">rvk</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Morse, Marston</subfield><subfield code="d">1892-1977</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)120178451</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Topological methods in the theory of functions of a complex variable</subfield><subfield code="c">by Marston Morse</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Princeton</subfield><subfield code="b">Princeton Univ. Press</subfield><subfield code="c">1947</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">II, 145 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Annals of mathematics studies</subfield><subfield code="v">15</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Functions of complex variables</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Topology</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Topologie</subfield><subfield code="0">(DE-588)4060425-1</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Funktionentheorie</subfield><subfield code="0">(DE-588)4018935-1</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Funktionentheorie</subfield><subfield code="0">(DE-588)4018935-1</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Topologie</subfield><subfield code="0">(DE-588)4060425-1</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="776" ind1="0" ind2="8"><subfield code="i">Erscheint auch als</subfield><subfield code="n">Druck-Ausgabe</subfield><subfield code="z">978-1-4008-8234-2</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Annals of mathematics studies</subfield><subfield code="v">15</subfield><subfield code="w">(DE-604)BV000000991</subfield><subfield code="9">15</subfield></datafield><datafield tag="940" ind1="1" ind2=" "><subfield code="q">TUB-nveb</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-001862399</subfield></datafield></record></collection> |
id | DE-604.BV002974559 |
illustrated | Not Illustrated |
indexdate | 2024-07-09T15:51:39Z |
institution | BVB |
language | English |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-001862399 |
oclc_num | 1215905 |
open_access_boolean | |
owner | DE-384 DE-634 DE-83 DE-11 |
owner_facet | DE-384 DE-634 DE-83 DE-11 |
physical | II, 145 S. |
psigel | TUB-nveb |
publishDate | 1947 |
publishDateSearch | 1947 |
publishDateSort | 1947 |
publisher | Princeton Univ. Press |
record_format | marc |
series | Annals of mathematics studies |
series2 | Annals of mathematics studies |
spelling | Morse, Marston 1892-1977 Verfasser (DE-588)120178451 aut Topological methods in the theory of functions of a complex variable by Marston Morse Princeton Princeton Univ. Press 1947 II, 145 S. txt rdacontent n rdamedia nc rdacarrier Annals of mathematics studies 15 Functions of complex variables Topology Topologie (DE-588)4060425-1 gnd rswk-swf Funktionentheorie (DE-588)4018935-1 gnd rswk-swf Funktionentheorie (DE-588)4018935-1 s Topologie (DE-588)4060425-1 s DE-604 Erscheint auch als Druck-Ausgabe 978-1-4008-8234-2 Annals of mathematics studies 15 (DE-604)BV000000991 15 |
spellingShingle | Morse, Marston 1892-1977 Topological methods in the theory of functions of a complex variable Annals of mathematics studies Functions of complex variables Topology Topologie (DE-588)4060425-1 gnd Funktionentheorie (DE-588)4018935-1 gnd |
subject_GND | (DE-588)4060425-1 (DE-588)4018935-1 |
title | Topological methods in the theory of functions of a complex variable |
title_auth | Topological methods in the theory of functions of a complex variable |
title_exact_search | Topological methods in the theory of functions of a complex variable |
title_full | Topological methods in the theory of functions of a complex variable by Marston Morse |
title_fullStr | Topological methods in the theory of functions of a complex variable by Marston Morse |
title_full_unstemmed | Topological methods in the theory of functions of a complex variable by Marston Morse |
title_short | Topological methods in the theory of functions of a complex variable |
title_sort | topological methods in the theory of functions of a complex variable |
topic | Functions of complex variables Topology Topologie (DE-588)4060425-1 gnd Funktionentheorie (DE-588)4018935-1 gnd |
topic_facet | Functions of complex variables Topology Topologie Funktionentheorie |
volume_link | (DE-604)BV000000991 |
work_keys_str_mv | AT morsemarston topologicalmethodsinthetheoryoffunctionsofacomplexvariable |